# SDR YENA201708230681

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 43,095 hours, 15,009 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 AND 19 ABC  EMERGENCY AISLE LIGHT NOT WORKING;  RESEATED THE CONNECTOR AT ROW 19,  OPS CHECKED GOOD.
